# SDR ASAA2022040237873

- Difficulty date: April 2, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,947 hours, 16,139 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 1741010301
- Part serial: 003827
- Condition: Inoperative
- Location: Flight Deck
- Part time: 51,456 hours, 16,469 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC SCREEN BLANKED W/ FAULT LIGHT AFTER 3-5 SECONDS FMC ACTIVATED W/ BLUE LINE THROUGH SCREEN. GROUNDED - YES. REMOVED AND REPLACED FO'S FMC CDU REF B737-800 AMM 34-61-01. OPS CHECK GOOD.
